# SDR SWAA2021112941747

- Difficulty date: November 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CUSTOMER REQUEST MISSING STUB 4 E/A ON ACCESS PANEL 121LW LOCATED AT FWD CARGO COMPARTMENT ; 2021-496784 / [01] INSTALLED STUB 4 EA LOCATED ON ACCESS PANEL 121LW LOCATED AT FWD CARGO COMPARTMENT; [02] INSTALLED STUB 4 EA LOCATED ON ACCESS PANEL 121LW LOCATED AT FWD CARGO COMPARTMENT IAW SRM 51-40-02; [03] CERTIFIED WORK PERFORMED
